# SDR 05FDEA04257

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Tool Damage
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE (DRILL START) TO FLOORBEAM BS 520 RBL 10.5 WL 208.  REPAIRED FLOORBEAM PER SRM 53-10-8.
